RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 2, Pages 38–51 (Mi msb1467)  

This article is cited in 3 scientific papers (total in 3 papers)

Natural mappings of relative Wall groups

Yu. V. Muranov


Abstract: The author studies the natural mappings of the relative Wall groups for the imbedding $\mathbf{Z}\pi\to\widehat{\mathbf{Z}}_2\pi$ that occur in a two-row diagram, in the case of finite abelian 2-groups. It is shown that in this case the diagram splits into a direct sum of a certain number of four different diagrams. The results are applied to the study of mappings of surgery obstruction groups.

Full text: PDF file (731 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 75:1, 183–195

Bibliographic databases:

MSC: Primary 57R67; Secondary 19J25
Received: 23.07.1990

Citation: Yu. V. Muranov, “Natural mappings of relative Wall groups”, Mat. Sb., 183:2 (1992), 38–51; Russian Acad. Sci. Sb. Math., 75:1 (1993), 183–195

Citation in format AMSBIB
\Bibitem{Mur92}
\by Yu.~V.~Muranov
\paper Natural mappings of relative Wall groups
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 2
\pages 38--51
\mathnet{http://mi.mathnet.ru/msb1467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1166951}
\zmath{https://zbmath.org/?q=an:0774.57018|0755.57014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..75..183M}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1993
\vol 75
\issue 1
\pages 183--195
\crossref{https://doi.org/10.1070/SM1993v075n01ABEH003379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LG75100011}


Linking options:
  • http://mi.mathnet.ru/eng/msb1467
  • http://mi.mathnet.ru/eng/msb/v183/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, “Relative Wall groups and decorations”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 495–514  mathnet  crossref  mathscinet  zmath  isi
    2. P. M. Akhmet'ev, Yu. V. Muranov, “Obstructions to splitting manifolds with infinite fundamental group”, Math. Notes, 60:2 (1996), 121–129  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Cavicchioli, A, “Relative groups in surgery theory”, Bulletin of the Belgian Mathematical Society-Simon Stevin, 12:1 (2005), 109  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:121
    Full text:35
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019